Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Mentally, physically fit. Was forcefully taken to psychiatrist and prescribed medicines. Having dizziness, wild dreams. Suggestions?

Hi, My name is Deepthi..Actually I m using SIZODON LS tablect half in the afternoon and half in the evening..Mentally and physically I m perfectly all right..I loved a person for 5 years and my parents accepted that and due to some reasons we broke up...After that some other guy proposed me and after so long by telling my past I accepted him.he is younger than me..But we both dont have problem to marry, problem is with my parents they dont accept us..what they are telling is that my decision is wrong and they told me that every time I m selecting a wrong guy and one important thing for their rejection is that he is from other religion..then I told my parents that I will marry that guy or else I dont wanna marry any other person and cheat both of they thought that I am in depression and took me to the psychiatrist ..psychiatrist spoke to me and gave this medicine SIZOSON LS along with ZINCOVIT. I m physically and mentally alright but for my sake of my parents(they are thinking I m in depression but I m not) I m taking this tablets..but I m feeling dizzyness, getting Wild dreams...dont know whether i continue this or not????????? Feeling sleepy all the time.... Please reply for my problem, Thanks, Deepthi
Asked On : Tue, 26 Mar 2013
Answers:  2 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
Firstly I would like to clarify that Sizodon is not an anti-depressant. It is an anti psychotic medication and is given to patients with psychosis.
In Psychiatry, the patient should be well informed about the reason that patient is receiving medications for. Probably you need to insist in front of your psychiatrist to explain to you why you need medications and in what way medications are going to help you.
Do visit your psychiatrist.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Answered: Wed, 27 Mar 2013
I find this answer helpful
Pediatrician Dr. E Venkata Ramana's  Response
Feb 2013
Hi Deepthi,
Thank you for your query on Healthcare Magic.
I went through the complaints.
But you did not mention your age as it is important to understand the level of psychological maturity and for advise.
And your description says that there is disturbance in your social and family life due to which your family thinks that you are suffering from depression.
But actually you are not suffering from it as per your version.
One thing I can suggest, Life is a struggle and every body has to fight with emotions like sad, anger, sentiments, love, separation etc.
And at the same time you have fight with the others' views and with yourself.
Balancing and understanding the world, people and their behaviors is important to win a battle.
There is nothing lost by the break up and even if you want to marry the next guy also, and after marrying him also, there will be may different problems and you should be ready to face and fight the problems.
To fight with these issues, you should be strong both physically and mentally.
So I advise you and your family needs counselling in addition the medication.
So take the appointment with Psychologist for the counselling so that the matters can be solved.
Hope I have answered your query.
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor